# SDR DALA2024030102900

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 97,545 hours, 20,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 DOOR 1L ARMING LEVER LOOSE. CORRECTIVE ACTION: SECURED ARMING LEVER, DOOR ARMS/DISARMS NORMALLY (5254726)
